Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Nerve pain in left shoulder, tingling in left finger, pain on coughing. Taking muscle relaxers. Treatment?

I woke a couple of weeks ago. My left shoulder and left back shoulder was having what like nerve issues. I now have constant tingles in my left finger . It hurts in my upper left shoulder when I cough . Still having the nerve issues on left side. Doctor put me on muscle relaxer said I my have a muscle strain. He is starting there? What else could I do.
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sports Medicine Specialist 's  Response

Thanks for posting your query

You are suffering from bursitis in rotator cuff area.
physiotherapy is best treatment for your case
program of treattment:
physical therapy 1_electro therapy shoulder(ultrasound_interferrential current_TENS)
2_ hot pack
3_strengthening exercise for shoulder
4_mobilization exercises for shoulder

anti inflammatory medications
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor